# SDR ALG2003F00010

- Difficulty date: October 12, 2002
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N2756A
- Make and model: Bell 206L-1
- Aircraft serial: 45256
- Engine: Allsn 250C28B
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 2060636323
- Part serial: B84543FM
- Condition: Leaking
- Location: Rt Fwd
- Stage of operation: TX
- How discovered: C
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DURING RUN-UP, GROUND SUPPORT DETECTED THE ODOR OF FUEL FROM THE REAR PASSENGER COMPARTMENT.  THE MECHANIC REMOVED AND REPLACED RIGHT FORWARD FUEL CELL AND AIRCRAFT WAS RETURNED TO SERVICE.
